# SDR SWAA2022020799307

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 241FF HAS MISSING FIBERS. / REMOVED AND REPLACED CABIN FLOOR PER AMM 53-21-00.REINSTALLED PANEL ON SWA ROUTINE CARD # JPANEL-231-CLOSE.
